Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 206, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jul 24, 2011, 11:48 AM CDT for Christian County, Sangamon County, Illinois. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 24, 2011, 11:48 AM CDT (16:48 UTC)
- Expired
- Jul 24, 2011, 12:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Christian County, IL, Sangamon County, IL
The radar
The Lincoln radar (KILX), 72 km from the middle of the area, began a volume at 16:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3589 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 977 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
993
WUUS53 KILX 241648
SVRILX
ILC021-167-241730-
/O.NEW.KILX.SV.W.0206.110724T1648Z-110724T1730Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1148 AM CDT SUN JUL 24 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
SOUTH CENTRAL SANGAMON COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 PM CDT.
* AT 1143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
DIVERNON...OR 9 MILES NORTHEAST OF VIRDEN...AND MOVING SOUTHEAST
AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
PAWNEE...KINCAID...SICILY...TOVEY AND SANGCHRIS LAKE STATE PARK.
THIS INCLUDES INTERSTATE 55 BETWEEN MILE MARKERS 78 AND 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...
IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3944 8954 3952 8954 3952 8970 3955 8976
3973 8966 3964 8937 3942 8949
TIME...MOT...LOC 1647Z 291DEG 7KT 3958 8963
WIND...HAIL 60MPH 1.00IN
$$
GEELHART2 follow-up statements
389
WWUS53 KILX 241712
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1212 PM CDT SUN JUL 24 2011
ILC021-167-241730-
/O.CON.KILX.SV.W.0206.000000T0000Z-110724T1730Z/
SANGAMON IL-CHRISTIAN IL-
1212 PM CDT SUN JUL 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WEST CENTRAL
CHRISTIAN AND SOUTH CENTRAL SANGAMON COUNTIES UNTIL 1230 PM CDT...
AT 1211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED 4 MILES SOUTHEAST OF PAWNEE...MOVING
SOUTHEAST AT 10 MPH. PENNY SIZE HAIL MAY ALSO ACCOMPANY THESE
DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
KINCAID...SICILY...SANGCHRIS LAKE STATE PARK AND TOVEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURE'S LEADING KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN LINCOLN.
&&
LAT...LON 3944 8954 3952 8954 3953 8961 3970 8957
3964 8937 3942 8949
TIME...MOT...LOC 1712Z 288DEG 9KT 3956 8953
WIND...HAIL 60MPH 0.75IN
$$
GEELHART591
WWUS53 KILX 241728
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1228 PM CDT SUN JUL 24 2011
ILC021-167-241738-
/O.EXP.KILX.SV.W.0206.000000T0000Z-110724T1730Z/
SANGAMON IL-CHRISTIAN IL-
1228 PM CDT SUN JUL 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL CHRISTIAN AND
SOUTH CENTRAL SANGAMON COUNTIES WILL EXPIRE AT 1230 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER HEAVY RAIN ANFD FREQUENTLY LIGNTING WILL STILL OCCUR
WITH THIS THUNDERSTORM...PRIMARILY IN CHRISTIAN COUNTY.
LAT...LON 3944 8954 3952 8954 3953 8961 3970 8957
3964 8937 3942 8949
TIME...MOT...LOC 1728Z 288DEG 9KT 3955 8948
$$
GEELHARTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 24, 10:12 AM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jul 24, 10:12 AM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1012 AM CDT SUN JUL 24 2011 .DISCUSSION... ISSUED 1012 AM CDT SUN JUL 24 2011 SEVERAL CONCERNS EXIST IN THE SHORT TERM. ZONES/GRIDS WERE RECENTLY UPDATED TO UPDATE THE RAIN CHANCES OVER THE CWA...AS WELL AS THE WINDS DUE TO THE NUMEROUS OUTFLOW BOUNDARIES OVER THE AREA. NO CHANGES WERE MADE TO THE EXCESSIVE HEAT WARNING AT THIS TIME...BUT AM CONCERNED ABOUT TEMPERATURES RECOVERING ENOUGH ACROSS THE NORTHERN CWA TO JUSTIFY A CONTINUATION IN THAT AREA. MCS AND ASSOCIATED LINE/BOWING SEGMENT EXTENDING FROM NORTHWEST INDIANA TO AROUND CHAMPAIGN AND MONTICELLO. CLOUD TOPS ON IR IMAGERY HAVE BEEN COOLING OVER THE LAST FEW HOURS...AND SURFACE REPORTS ARE INDICATING AROUND 40 MPH GUSTS WITH THE STORMS AS WELL AS ALONG THE GUST FRONT AHEAD OF IT. MORE DISORGANIZED SHOWERS/STORMS PUSHING IN FROM THE WEST...ALTHOUGH IR IMAGERY SHOWING CLOUD TOPS COOLING TO AROUND -70C NORTH OF PEORIA. GEELHART && .AVIATION... ISSUED 619 AM CDT SUN JUL 24 2011 VFR CONDITIONS CAN BE EXPECT AT ALL SITES THROUGH TODAY AND INTO THIS EVENING. SOME LIGHT FOG IS POSSIBLE THIS MORNING AT PIA/BMI/CMI...BUT ONLY ENOUGH TO WARRANT A TEMPO GROUP. AFTER SOME RAINFALL TODAY...LIGHT FOG WILL DEFINITELY BE POSSIBLE AT ALL SITES OVERNIGHT SO HAVE ADDED 4SM BR AT ALL SITES STARTING AT 07Z. AS A COLD FRONT MOVES THROUGH THE REGION TODAY...THUNDERSTORMS WILL BE POSSIBLE BEGINNING LATE THIS MORNING AT PIA/BMI AND THEN BEGINNING EARLY THIS AFTERNOON AT SPI/DEC/CMI. DUE TO THE SLOW NATURE OF THE FRONT...STORMS WILL REMAIN AROUND THE SITES INTO THE EVENING HOURS. SINCE ACTUAL TIMING OF STORMS AT EACH SITE IS UNCERTAIN...WILL JUST HAVE VCTS AT ALL SITES FOR AROUND 8HRS. AFTER THE STORMS/FROPA...SOME LOW VFR BKN CLOUDS WILL BE POSSIBLE FOR THE REMAINDER OF THE EVENING HOURS...THEN CLOUDS WILL SCATTER OUT AND LIGHT FOG WILL DEVELOP. WINDS WILL BE LIGHT THROUGH THE PERIOD...BUT GENERALLY OUT OF THE SOUTH TO SOUTHWEST TODAY AND THIS AFTERNOON...THEN BECOME NORTHWEST ONCE THE FRONT MOVES THROUGH AND THEN LIGHT AND VARIABLE AGAIN LATE TONIGHT. AUTEN && .PREV DISCUSSION... ISSUED 316 AM CDT SUN JUL 24 2011 FORECAST STORY REMAINS THE SAME...HOT AND HUMID THROUGH TOMORROW. AND THOUGH AN APPROACHING COOL FRONT WILL GIVE A BIT OF AN AIRMASS SHIFT FOR TUESDAY...IT WILL STILL BE HOT...JUST A LITTLE LESS SO. MAIN ISSUES FOR THE FORECAST RUN WILL BE HEAT...SCT TS THROUGH TODAY AND TONIGHT WITH THE FRONT...AND THE DURATION OF THE PATTERN SHIFT OVERALL AS MODELS RETURN TO A HIGH/UPPER RIDGE DOMINATING THE SERN CONUS THROUGH MID WEEK...KEEPING HOT TEMPS OVER CENTRAL ILLINOIS FOR A BIT LONGER. SHORT TERM...TODAY AND TONIGHT... TEMPS ONCE AGAIN IN THE 90S...AND HI IN EXCESS OF 105 AT PEAK HEATING IN THE AFTERNOON. WEAK BOUNDARY AND WAVE OUT TO THE WEST OVER NWRN MO PREV PROGGED TO BRING PRECIP TO CENTRAL ILLINOIS. MODELS INITIALIZED VERY BADLY ACROSS THE BOARD WITH THE EXISTING PRECIP...AND WILDLY OVERDONE. CONVECTIVE INITIATION/EVOLUTION...AND THE MIDLEVELS AS A WHOLE...ARE A BIT OF A MESS AS A RESULT. WIDESPREAD CHANCE POPS REMAIN AS THE BOUNDARY SLOWLY GETS REINFORCEMENT FROM A DEEPENING WAVE FURTHER OUT IN THE PLAINS THIS MORNING ON WV IMAGERY. THIS WAVE WILL HELP WITH A BRIEF OVERALL PATTERN SHIFT TO MORE NWRLY FLOW...AND COOLER TEMPS FOR TUES. BUT FOR TODAY AND TONIGHT...THE PUSH WILL BRING THE BEST CHANCES FOR PRECIP ALONG ANY MESOSCALE BOUNDARIES FROM SCT CONVECTION. PARTICULARLY THIS AFTERNOON AND EVENING. LONG TERM...MONDAY THROUGH THURSDAY... HIGH PRESSURE DOMINATES ONCE AGAIN WITH THE TEMPS MONDAY AND TUESDAY LINGERING RIGHT AROUND 90. THOUGH STILL HOT...THE HUMIDITY IS SLIGHTLY LESS...AND SO FAR TEMPS AND HEAT INDICES ARE STAYING BELOW 105...WHICH IS WHY THE EXCESSIVE HEAT WARNING IS NOT CONTINUED. HIGH PRESSURE BUILDS RIGHT BACK IN...WITH THE UPPER RIDGE AXIS OVER IL AND BUILDS THE HEAT RIGHT BACK IN THROUGH THU. MAIN CONCERN IN THE LONGER TERM WILL BE ADDITIONAL WAVES CRESTING OVER THE RIDGE BRINGING PRECIP AND MORE SYSTEMS JUST TO THE NORTH OF THE FA. AS A RESULT OF ONE OF THESE APPEARING IN THE MODELS...SOME SILENT 20S FOR THU/THU NIGHT...BUT NOT WILLING TO POP MORE THAN THAT AT THIS POINT AS THE COVERAGE WILL BE SKETCHY AT BEST. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... EXCESSIVE HEAT WARNING UNTIL 7 PM CDT THIS EVENING FOR ILZ027>031-036>038-040>057-061>063-066>068-071>073. &&
Hazardous weather outlook, Jul 24, 11:19 AM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1119 AM CDT SUN JUL 24 2011 ILZ027>031-036-037-251100- FULTON-KNOX-MARSHALL-PEORIA-STARK-TAZEWELL-WOODFORD- 1119 AM CDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES MAY REACH THE 105 DEGREE MARK AGAIN BY LATE AFTERNOON AND EARLY EVENING. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA INTO THIS EVENING. A FEW OF THE STORMS MAY PRODUCE WINDS OVER 50 MPH. HEAVY RAINFALL IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN BY FRIDAY...AND CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON. ILZ038-040>051-053-251100- CASS-CHAMPAIGN-DE WITT-LOGAN-MACON-MASON-MCLEAN-MENARD-MORGAN- PIATT-SANGAMON-SCHUYLER-SCOTT-VERMILION- 1119 AM CDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES OF 100 TO 110 DEGREES ARE POSSIBLE THIS AFTERNOON AND INTO EARLY THIS EVENING. THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY PRODUCE WINDS OVER 50 MPH. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN BY FRIDAY NIGHT...AND CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING. ILZ052-054>057-061>063-066>068-071>073-251100- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 1119 AM CDT SUN JUL 24 2011 ...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAT INDEX VALUES OF 100 TO 110 DEGREES WILL BE COMMON AGAIN THIS AFTERNOON AND INTO EARLY THIS EVENING. SCATTERED THUNDERSTORMS WILL OCCUR ACROSS THE AREA THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY PRODUCE WINDS OVER 50 MPH. LOCALLY HEAVY RAIN IS ALSO POSSIBLE...WHICH MAY CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORM CHANCES WILL RETURN BY FRIDAY NIGHT...AND CONTINUE INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. GEELHART
In the hours before
Special weather statement, Jul 24, 8:32 AM CDT, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
832 AM CDT SUN JUL 24 2011
ILZ031-038-241430-
MCLEAN-WOODFORD-
832 AM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR MCLEAN AND SOUTHERN WOODFORD
COUNTIES UNTIL 930 AM CDT...
AT 830 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST OF
CHENOA TO GOODFIELD...MOVING SOUTHEAST AT 25 MPH.
SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
SOME OF THE WIND GUSTS WILL OCCUR WELL AHEAD OF THE RAINFALL.
PEOPLE IN MCLEAN AND WOODFORD COUNTIES...INCLUDING THE CITIES OF
LEXINGTON...HUDSON...CARLOCK...DANVERS...TOWANDA...COLFAX...NORMAL...
STANFORD...COOKSVILLE AND BLOOMINGTON...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4062 8857 4062 8846 4029 8846 4029 8926
4074 8926 4076 8859
TIME...MOT...LOC 1332Z 324DEG 20KT 4067 8864 4061 8920
GEELHARTLocal storm report, Jul 24, 9:14 AM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
914 AM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN VARNA 41.04N 89.22W
07/24/2011 M1.92 INCH MARSHALL IL TRAINED SPOTTER
RAINFALL IN THE PAST 2 HOURS.
&&
LAUFENBERGSpecial weather statement, Jul 24, 9:54 AM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
954 AM CDT SUN JUL 24 2011
ILZ045-046-055-057-241600-
CHAMPAIGN-DOUGLAS-EDGAR-VERMILION-
954 AM CDT SUN JUL 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN...DOUGLAS...NORTHERN
EDGAR AND VERMILION COUNTIES UNTIL 1100 AM CDT...
AT 953 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF
HOOPESTON TO 6 MILES NORTHEAST OF BEMENT...MOVING SOUTHEAST AT 30
MPH. WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS.
GUSTS OF 40 TO 50 MPH WILL ALSO OCCUR WELL AHEAD OF THE STORMS.
PEOPLE IN CHAMPAIGN...DOUGLAS...EDGAR AND VERMILION COUNTIES...
INCLUDING THE CITIES OF URBANA...ROSSVILLE...CHAMPAIGN...SAVOY...
POTOMAC...ST. JOSEPH...TOLONO...OGDEN...PHILO AND SIDNEY...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.
LAT...LON 3964 8753 3964 8797 3969 8797 3968 8806
3965 8807 3965 8847 4040 8846 4040 8796
4049 8793 4050 8753
TIME...MOT...LOC 1454Z 328DEG 25KT 4044 8755 3996 8846
GEELHARTLocal storm report, Jul 24, 10:25 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1025 AM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 AM HEAVY RAIN BRADFORD 41.18N 89.66W
07/24/2011 M2.58 INCH STARK IL COCORAHS
RAINFALL IN THE PAST HOUR.
0900 AM HEAVY RAIN VARNA 41.04N 89.22W
07/24/2011 M1.92 INCH MARSHALL IL TRAINED SPOTTER
RAINFALL IN THE PAST 2 HOURS.
&&
LAUFENBERGSpecial weather statement, Jul 24, 10:28 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1028 AM CDT SUN JUL 24 2011 ILZ050>054-061-241630- MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-SHELBY- INCLUDING THE CITIES OF...JACKSONVILLE...SPRINGFIELD... TAYLORVILLE...DECATUR...SHELBYVILLE 1028 AM CDT SUN JUL 24 2011 ...BRIEF PERIOD OF GUSTY WINDS WILL OCCUR... AN OUTFLOW BOUNDARY...ASSOCIATED WITH STRONG THUNDERSTORMS WHICH MOVED ACROSS NORTHERN ILLINOIS EARLIER THIS MORNING...EXTENDED FROM NEAR SPRINGFIELD EAST TO SULLIVAN AT 1025 AM. THIS SOUTHWARD MOVING BOUNDARY WAS PRODUCING A BRIEF PERIOD OF WINDS GUSTING FROM 40 TO 50 MPH. THESE WINDS WERE KICKING UP DUST FROM THE DRY GROUND...PRODUCING DUST DEVILS AND OTHER CIRCULATIONS. THE BOUNDARY WAS WELL AHEAD OF ANY STORM ACTIVITY...AND THESE WINDS WILL OCCUR 10 TO 15 MINUTES BEFORE ANY STORMS ARRIVE. AREAS FROM TAYLORVILLE TO SHELBYVILLE WILL BE SEEING THESE WINDS ARRIVE BEFORE 11 AM. SUCH BOUNDARIES CAN BE THE FOCUS FOR RENEWED THUNDERSTORM DEVELOPMENT...SO MONITOR THE LATEST WEATHER CONDITIONS FOR ANY WATCHES OR WARNINGS. GEELHART
Local storm report, Jul 24, 11:04 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1104 AM CDT SUN JUL 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
07/24/2011 M0.87 INCH CASS IL TRAINED SPOTTER
RAINFALL IN THE PAST 30 MINUTES.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 7:34 AM CDT | Special Weather Statement | ILX | Marshall | 56 min |
| Jul 24, 8:22 AM CDT | Areal Flood Advisory | ILX | McLean, Marshall, Woodford | 3 hr |
| Jul 24, 8:32 AM CDT | Special Weather Statement | ILX | McLean | 58 min |
| Jul 24, 9:54 AM CDT | Special Weather Statement | ILX | Champaign, Douglas, Edgar, Vermilion | 66 min |
| Jul 24, 1:33 PM CDT | Special Weather Statement | ILX | Lawrence, Richland | 42 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.